MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned in liquid in the lens case/vial.There was dark residue on the lens.Visual inspection found a piece of the haptic missing.No similar complaint type events reported for units within the same lot.
 
Event or Problem Description
On (b)(6) 2017, after reviewing a returned lens, it was determined that a product malfunction may have occurred.The lens box states, "not used; tear." claimant states to have no additional information regarding this lens.Associated lens is a cc4204a, diopter +25.0.
 
Additional Manufacturer Narrative
Corrected data: date of event: corrected from unk to (b)(6) 2017.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7152520
Report Number2023826-2017-01968
Device Sequence Number16373108
Product Code HQL
UDI-Device Identifier00841542102490
UDI-Public00841542102490
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1